# SDR UIEA2020061871298

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,192 hours, 19,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 31254002
- Part serial: 1770
- Condition: Malfunctioned
- Location: Slide Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DOOR OPENED INADVERTENTLY.  REMOVED AND REPLACED THE LT AND RT ACTUATOR SPOILER OVERRIDE IAW AMM 25-65-20.  REMOVED AND REPLACED RT SLIDE COMPARTMENT DOOR LATCH OPENING ACTUATOR. AMM 25-65-11.
